Daniel Berend

Senior Academic

On some questions of Razpet regarding binomial coefficients

D. Berend, N. Kriger

We answer two questions of Razpet (Discrete Math. 135 (1994) 377) regarding finite submatrices of the Pascal triangle. One of these has been solved independently in another way by Bayat and Teimoori (Linear Algebra Appl. 308 (2000) 65).

Publication language English
Pages 177-182
Journal Discrete Mathematics
Volume 260
Issue number 1-3
Publication status Published - 06.01.2003

Keywords

Binomial coefficients
Lucas's theorem
Minimal polynomial

ASJC Scopus subject areas

Theoretical Computer Science
Discrete Mathematics and Combinatorics